Complete interpolating sequences for Fourier transforms supported by convex symmetric polygons

Yurii I. Lyubarskii Department of Mathematical Sciences, Norwegian University of Science and Technology Alexander Rashkovskii Institute for Low Temperature Physics & Engineering, 47, Lenin pr., Kharkov, Ukraine

TBD mathscidoc:1701.332935

Arkiv for Matematik, 38, (1), 139-170, 1998.10
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:58 uploaded by arkivadmin ] [ 130 downloads ] [ 0 comments ] [ Cited by 17 ]
@inproceedings{yurii1998complete,
  title={Complete interpolating sequences for Fourier transforms supported by convex symmetric polygons},
  author={Yurii I. Lyubarskii, and Alexander Rashkovskii},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203558572967744},
  booktitle={Arkiv for Matematik},
  volume={38},
  number={1},
  pages={139-170},
  year={1998},
}
Yurii I. Lyubarskii, and Alexander Rashkovskii. Complete interpolating sequences for Fourier transforms supported by convex symmetric polygons. 1998. Vol. 38. In Arkiv for Matematik. pp.139-170. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203558572967744.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved